# SDR AALA201809289013

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 24,487 hours, 12,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT STRAP WAS BROKEN.  REPLACED THE FLASHLIGHT STRAP IAW AMM 25-60-00.  OPS CHECKED GOOD.
